# SDR SWAA990975

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND CORRODED FLOORBEAM AFT FLANGE, BS 1006, LBL 29.  REPAIRED FLOORBEAM PER SRM.
